# SDR AALA202112075553

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737*
- Aircraft serial: 31272
- Aircraft time: 12,591 hours, 5,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 15C EMERGENCY EXIT LIGHT UNDER SEAT PANEL COVER DISCONNECTED. SECURED LIGHT PER AMM-3-50-00.
